# SDR SWAA2024120960041

- Difficulty date: November 14, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN BS420 TO BS440; RBL21 AND WL156 AT FWD CARGO COMPARTMENT 2024-715041<[01] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS420 TO BS440; RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 143A0089 SHEET 29 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED WEB AND FASTENERS LOCATED BETWEEN BS420 TO BS440; RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 143A0080 SHEET 29 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS420 TO BS440; RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 143A0080 SHEET 29 REV-. SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
